# SDR AALA97022

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 68R STRINGER CRACKED, APPROXIMATELY STATION 4000.  SPLICED NEW STRINGER SECTION PER SRM 51-70-06-R5.  (M)
